# SDR F3LA200600048

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 10,284 hours, 5,300 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: ELACVBC10212
- Condition: Failed
- Location: Nr 2 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED AILERON SERVO ECAM ON CLIMB.  NORMAL LAW WAS LOST.  RETURNED TO DEN AND PERFORMED AN OVERWEIGHT LANDING WITHOUT INCIDENT.  REPLACED ELAC NR 2 PER TSM 27-93-00-810-855.  OPS CHECKED GOOD PER AMM 27-93-34.  PERFORMED AFS LAND TEST PER AMM 22-97-00-710-001 AND TESTED OKAY.  CAT IIIB STATUS RETAINED.  PERFORMED OVERWEIGHT LANDING TASK CARD MP05510-4, NO DEFECTS FOUND.  PERFORMED DFDR DOWNLOAD PER AMM 31-33-00-710-009.  AIRCRAFT RETURNED TO SERVICE.
